# SDR USAA010646

- Difficulty date: June 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND U-CHANNEL CORRODED 20 INCHES BY 2 INCH AREA, BS 560-580, BETWEEN STRINGERS 27R AND 28R.  FABRICATED AND INSTALLED NEW U-CHANNEL PER SRM 53-30-04 AND 51-10-02.  (M)
